# SDR IPXA2025042278700

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 53,188 hours, 18,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ARMING LEVER HINGED DOOR COVER DAMAGED DEFERRED PER MEL 52-11-2. DI LOG UPDATED. PLACARD INSTALLED. BROKEN COVER PUT IN PFM WITH HARDWARE ATTACHED.
